×

zbMATH — the first resource for mathematics

Construction of some quantum stochastic operator cocycles by the semigroup method. (English) Zbl 1123.47052
A new method for the construction of Fock-adapted quantum stochastic operator cocycle is introduced with applications to a number of examples arising from physics and probability theory. The construction is based on the Trotter–Kato theorem and a recent characterization of cocycles in terms of associated contraction semigroups.

MSC:
47N30 Applications of operator theory in probability theory and statistics
47N50 Applications of operator theory in the physical sciences
47D07 Markov semigroups and applications to diffusion processes
60H25 Random operators and equations (aspects of stochastic analysis)
46F99 Distributions, generalized functions, distribution spaces
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Accardi L, On the quantum Feynman-Kac formula,Rend. Sem. Mat. Fis. Milano 48 (1978) 135–180 · Zbl 0437.60030 · doi:10.1007/BF02925568
[2] Applebaum D, Unitary evolutions and horizontal lifts in quantum stochastic calculus,Comm. Math. Phys. 140 (1991) 63–80 · Zbl 0734.60107 · doi:10.1007/BF02099290
[3] Bhat B V Rajarama and Sinha K B, Examples of unbounded generators leading to nonconservative minimal semigroups, in: Quantum Probability and Related Topics, QP-PQ IX (ed.) L Accardi (Singapore: World Scientific) (1994) pp. 89–103
[4] Chebotarev A M and Fagnola F, Sufficient conditions for conservativity of minimal quantum dynamical semigroups,J. Funct. Anal. 153 (1998) 382–404 · Zbl 0914.47040 · doi:10.1006/jfan.1997.3189
[5] Engel K-J and Nagel R, One-parameter semigroups for linear evolution equations, Graduate Texts in Math. 194 (New York: Springer-Verlag) (2000)
[6] Fagnola F, On quantum stochastic differential equations with unbounded coefficients,Probab. Theory Related Fields 86 (1990) 501–516 · Zbl 0685.60058 · doi:10.1007/BF01198172
[7] Fagnola F, Pure birth and death processes as quantum flows in Fock space,Sankhya A53 (1991) 288–297 · Zbl 0776.46028
[8] Fagnola F, Characterization of isometric and unitary weakly differentiable cocycles in Fock space, in: Quantum Probability and Related Topics, QP-PQ VIII (ed.) L Accardi (Singapore: World Scientific) (1993) pp.143–164
[9] Fagnola F, Quantum Markov semigroups and quantum flows,Proyecciones 18 (1999) 144 pp. · Zbl 1255.81185
[10] Fagnola F, private communication (2003)
[11] Fagnola F and Rebolledo R, On the existence of stationary states for quantum dynamical semigroups,J. Math. Phys. 42 (2001) 1296–1308 · Zbl 1013.81031 · doi:10.1063/1.1340870
[12] Fagnola F and Wills S J, Solving quantum stochastic differential equations with unbounded coefficients,J. Funct. Anal. 198 (2003) 279–310 · Zbl 1019.81028 · doi:10.1016/S0022-1236(02)00089-7
[13] Gisin N and Percival I C, The quantum-state diffusion model applied to open systems,J. Phys. A25 (1992) 5677–5691 · Zbl 0773.65100
[14] Lindsay J M, Quantum stochastic analysis – an introduction, in: D Applebaum, B V R Bhat, J Kustermans and J M Lindsay, Quantum independent increment processes I: From classical probability to quantum stochastic calculus (eds) U Franz and M Schurmann, Lecture Notes in Mathematics 1865 (Heidelberg: Springer) (2005)
[15] Lindsay J M and Wills S J, Existence, positivity, and contractivity for quantum stochastic flows with infinite dimensional noise,Probab. Theory Related Fields 116 (2000) 505–543 · Zbl 1079.81542 · doi:10.1007/s004400050261
[16] Lindsay J M and Wills S J, Markovian cocycles on operator algebras, adapted to a Fock filtration,J. Funct. Anal. 178 (2000) 269–305 · Zbl 0969.60066 · doi:10.1006/jfan.2000.3658
[17] Lindsay J M and Wills S J, Quantum stochastic cocycles and completely bounded semigroups on operator spaces I, preprint · Zbl 1408.46054
[18] Lindsay J M and Wills S J, Quantum stochastic operator cocycles via associated semigroups,Math. Proc. Cambridge Philos.Soc. (to appear), arXiv:math.FA/0512398 · Zbl 1122.60061
[19] Mohari A, Quantum stochastic differential equations with unbounded coefficients and dilations of Feller’s minimal solution,Sankhyā A53 (1991) 255–287 · Zbl 0751.60062
[20] Mohari A and Parthasarathy K R, A quantum probabilistic analogue of Feller’s condition for the existence of unitary Markovian cocycles in Fock spaces, in: Statistics and Probability: A Raghu Raj Bahadur Festschrift (eds) J K Ghosh, S K Mitra, K R Parthasarathy and B L S Prakasa Rao (New Delhi: Wiley Eastern) (1993) pp. 475–497
[21] Vincent-Smith G F, Unitary quantum stochastic evolutions,Proc. London Math. Soc. 63 (1991) 401–425 · Zbl 0751.46040 · doi:10.1112/plms/s3-63.2.401
[22] von Waldenfels W, Continuous Maassen kernels and the inverse oscillator, in: Séminaire de Probabilités XXX (eds) J Azéma, M Emery and M Yor, Lecture Notes in Mathematics 1626 (Heidelberg: Springer) (1996) pp. 117–161 · Zbl 0856.60068
[23] Wills S J, On the generators of quantum stochastic operator cocycles,Markov Proc. Related Fields (to appear), arXiv:math-ph/0510040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.